Institute of Applied Mathematics and Informatics of Vladikavkaz Scientific Centre
Vladikavkaz Mathematical Journal

About Editorial To Authors По русски
Archive Links News Help

April-June, 1999

Volume 1, Issue 2

The Second Basic Bound Problem of the Theory of Thermoelasticity for an Infinite Strip
N. N. Karkusty (Vladikavkaz)
UDC 539.377

Article (rus.) - [pdf] [zip-pdf]

One of the Methods of Solution of a Boundary Value Problem for a Differential Partial Equation of Elliptic Type
I. D. Muzaev (Vladikavkaz)
UDC 532 (075.8)

Article (rus.) - [pdf] [zip-pdf]

Some Classes of Meromorphic Functions
Kh. Kh. Melikov (Vladikavkaz)
UDC 517.54

Article (rus.) - [pdf] [zip-pdf]

Integral and Pseudointegral Operators
K. T. Tibilov (Vladikavkaz)
UDC 517

Article (rus.) - [pdf] [zip-pdf]

H-Operators in Ideal Spaces with a Mixed Quasinorm
V. G. Fetisov, R. R. Randriananzha
UDC 517.988/.988.68

Article (rus.) - [pdf] [zip-pdf]

Some Properties of Regular Bilinear Operators
G. N. Shotaev (Vladikavkaz)
UDC 517

Article (rus.) - [pdf] [zip-pdf]




copyright © 1996-2003, SMI

Профессиональная переподготовка записаться на обучение.